# SDR 2005UALA00622

- Difficulty date: July 3, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 37,226 hours, 4,597 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582240
- Part serial: NA
- Condition: Malfunctioned
- Location: Door 1r & 1st Cl
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1R DOOR EMERGENCY LIGHT AND 1ST CLASS RIGHT SIDE FLOOR EMERGENCY LIGHTS ON WITH SWITCH ARM INFLIGHT.  SIDE & FLOOR EMERGENCY LIGHTS ON WITH SWITCH ARMED.  REPLACED POWER SUPPLY.
